# SDR ZW0A0107001

- Difficulty date: August 15, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N958U
- Make and model: Doug DC-9-82
- Aircraft serial: 49703
- Aircraft time: 41,520 hours, 21,134 cycles
- System (JASC): 2610 · Detection System
- Part: Panel
- Part number: 474007
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

THE MID CARGO COMPARTMENT FIRE DETECTOR LIGHT CAME ON.  CREW FIRED BOTH BOTTLES AND MADE AN UNSCHEDULED LANDING AT RIC. THE DETECTION SYSTEM WAS PLACARDED INOPERATIVE PER MEL AND THE AIRCRAFT FERRIED TO STL FOR CORRECTIONS. THE COCKPIT CONTROL PANEL WAS FOUND SHORTED AND REPLACED.  CHECK-C 6-22-01 STL.  --CLOSED--
